Next Article in Journal
Müntz-Legendre Polynomial Solutions of Linear Delay Fredholm Integro-Differential Equations and Residual Correction
Previous Article in Journal
A Parametric Hybrid Method for the Traveling Salesman Problem
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2013, 18(3), 467-475; doi:10.3390/mca18030467

Taylor Matrix Solution of the Mathematical Model of the RLC Circuits

Faculty of Mechanical Engineering, Celal Bayar University, 45140, Muradiye, Manisa, Turkey
*
Authors to whom correspondence should be addressed.
Published: 1 December 2013
Download PDF [297 KB, uploaded 10 March 2016]

Abstract

The RLC circuit is a basic building block of the more complicated electrical circuits and networks. The present study introduces a novel and simple numerical method for the solution this problem in terms of Taylor polynomials in the matrix form. Particular and general solutions of the related differential equation can be determined by this method. The method is illustrated by a numerical application and a quite good agreement is observed between the results of the present method and those of the exact method.
Keywords: Taylor Matrix Method; Electrical Circuits; Differential Equation; Mathematical Model Taylor Matrix Method; Electrical Circuits; Differential Equation; Mathematical Model
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Bahşı, M.M.; Çevik, M. Taylor Matrix Solution of the Mathematical Model of the RLC Circuits. Math. Comput. Appl. 2013, 18, 467-475.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top